| Model Number |
CAT8XTORQ115KIT-S |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) using an indigo system aspiration catheter 8 (cat8), a non-penumbra sheath, and a guidewire.During the procedure, while inserting the cat8 into the sheath, the physician kinked the distal tip of the cat8.Therefore, the cat8 was removed.The procedure was completed using a new cat7 and the same sheath.There was no report of an adverse effect to the patient.